Optimal control of state constrained integral equations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Set-Valued and Variational Analysis Year : 2010

Optimal control of state constrained integral equations


We consider the optimal control problem of a class of integral equations with initial and final state constraints, as well as running state coinstraints. We prove Pontryagin's principle, and study the continuity of the optimal control and of the measure associated with first order state constraints. We also establish the Lipschitz continuity of these two functions of time for problems with only first order state constraints.
Fichier principal
Vignette du fichier
RR-7257.pdf (262.76 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

inria-00473952 , version 1 (16-04-2010)


  • HAL Id : inria-00473952 , version 1


J. Frederic Bonnans, Constanza de La Vega. Optimal control of state constrained integral equations. Set-Valued and Variational Analysis, 2010, 18 (3), pp.307-326. ⟨inria-00473952⟩
321 View
828 Download


Gmail Facebook Twitter LinkedIn More